Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 174, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 22, 2019, 10:02 AM CDT for Fayette County, Illinois. It took effect at Jun 22, 2019, 2:26 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 10:02 AM CDT (15:02 UTC)
- In effect from
- Jun 22, 2019, 2:26 PM CDT
- Expired
- Jun 26, 2019, 9:30 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 23.40 ft at Jun 24, 2019, 1:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
374
WGUS43 KLSX 221502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1002 AM CDT Sat Jun 22 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-231502-
/O.NEW.KLSX.FL.W.0174.190622T1926Z-190626T1431Z/
/VNDI2.2.ER.190622T1926Z.190623T1800Z.190625T1431Z.NO/
1002 AM CDT Sat Jun 22 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* from this afternoon to Wednesday morning.
* At 9:30 AM Saturday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and crest near 25.0 feet by tomorrow early afternoon. The river is
forecast to fall below flood stage by late Tuesday morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
Kaskaskia River
Vandalia 18.0 15.77 24.4 24.5 18.8 11.6 8.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$9 follow-up statements
180
WGUS83 KLSX 230236
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 PM CDT Sat Jun 22 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-240236-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0130Z/
/VNDI2.2.ER.190622T2256Z.190624T1200Z.190626T0130Z.NO/
936 PM CDT Sat Jun 22 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday evening.
* At 9:00 PM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 24.8 feet by Monday morning,
then fall below flood stage Tuesday evening.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/23 06/24 06/25 06/26 06/27
Kaskaskia River
Vandalia 18.0 18.35 24.8 22.5 16.1 11.6 9.2
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$861
WGUS83 KLSX 231722
FLSLSX
Flood Statement
National Weather Service St Louis MO
1222 PM CDT Sun Jun 23 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-241721-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190628T0600Z/
/VNDI2.1.ER.190622T2256Z.190625T0600Z.190627T0600Z.NO/
1222 PM CDT Sun Jun 23 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Thursday night.
* At 12:00 PM Sunday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.6 feet by early Tuesday
morning, then fall below flood stage early Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Kaskaskia River
Vandalia 18.0 19.68 21.0 21.5 19.7 17.3 14.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$634
WGUS83 KLSX 240239
FLSLSX
Flood Statement
National Weather Service St Louis MO
939 PM CDT Sun Jun 23 2019
...The flood warning continues for the following river in Illinois..
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-250239-
/O.CON.KLSX.FL.W.0174.000000T0000Z-190628T0600Z/
/VNDI2.1.ER.190622T2256Z.190625T0000Z.190627T0600Z.NO/
939 PM CDT Sun Jun 23 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Thursday night.
* At 9:00 PM Sunday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.8 feet by tomorrow evening,
then fall below flood stage early Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/24 06/25 06/26 06/27 06/28
Kaskaskia River
Vandalia 18.0 20.87 21.6 21.4 19.7 17.3 14.2
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$173
WGUS83 KLSX 241433
FLSLSX
Flood Statement
National Weather Service St Louis MO
933 AM CDT Mon Jun 24 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-251432-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0520Z/
/VNDI2.1.ER.190622T2256Z.190624T1800Z.190626T0520Z.NO/
933 AM CDT Mon Jun 24 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Wednesday night.
* At 9:00 AM Monday the stage was 23.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.7 feet by this afternoon,
then fall below flood stage early Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
Kaskaskia River
Vandalia 18.0 23.18 22.1 15.9 11.8 10.9 10.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$867
WGUS83 KLSX 250210
FLSLSX
Flood Statement
National Weather Service St Louis MO
910 PM CDT Mon Jun 24 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
La Moine River at Ripley
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-260210-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0600Z/
/RIPI2.2.ER.000000T0000Z.190625T1200Z.190627T0600Z.NO/
910 PM CDT Mon Jun 24 2019
The Flood Warning continues for
the La Moine River at Ripley
* until late Thursday night.
* At 8:45 PM Monday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 24.0 feet by tomorrow morning,
then fall below flood stage early Thursday morning.
* Impact: At 24.0 feet...Township road, downstream of the gage on the
right bank, begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
La Moine River
Ripley 22.0 23.80 24.0 23.5 21.3 18.3 16.8
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$
ILC051-260210-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0800Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T0800Z.NO/
910 PM CDT Mon Jun 24 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Wednesday night.
* At 8:30 PM Monday the stage was 23.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/25 06/26 06/27 06/28 06/29
Kaskaskia River
Vandalia 18.0 23.16 22.1 16.8 12.4 10.9 10.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$906
WGUS83 KLSX 251449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Tue Jun 25 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at
Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-261449-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0831Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T0831Z.NO/
949 AM CDT Tue Jun 25 2019
The Flood Warning continues for
The Kaskaskia River at Vandalia
* Until Wednesday morning.
* At 9:30 AM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
Kaskaskia River
Vandalia 18.0 21.97 16.9 12.1 10.7 10.3 10.1
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$279
WGUS83 KLSX 260138
FLSLSX
Flood Statement
National Weather Service St Louis MO
838 PM CDT Tue Jun 25 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-270138-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T1324Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T1324Z.NO/
838 PM CDT Tue Jun 25 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Thursday morning.
* At 8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/26 06/27 06/28 06/29 06/30
Kaskaskia River
Vandalia 18.0 20.86 18.4 12.4 10.8 10.3 10.1
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$493
WGUS83 KLSX 261520
FLSLSX
Flood Statement
National Weather Service St Louis MO
1020 AM CDT Wed Jun 26 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-271520-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190628T0200Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190627T0200Z.NO/
1020 AM CDT Wed Jun 26 2019
The Flood Warning continues for
The Kaskaskia River at Vandalia
* Until late this evening.
* At 10:00 AM Wednesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* The river is forecast to fall back below flood stage late this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Kaskaskia River
Vandalia 18.0 19.31 17.0 14.6 12.7 11.3 10.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$491
WGUS83 KLSX 270230
FLSLSX
Flood Statement
National Weather Service St Louis MO
930 PM CDT Wed Jun 26 2019
...The flood warning is cancelled for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-270300-
/O.CAN.KLSX.FL.W.0174.000000T0000Z-190628T0200Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T2305Z.NO/
930 PM CDT Wed Jun 26 2019
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 9:00 PM Wednesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 6:05 PM Wednesday.
* The river will continue falling to 13.1 feet by Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Kaskaskia River
Vandalia 18.0 17.42 15.8 13.1 11.2 10.2 10.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:40 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 22, 6:40 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
640 AM CDT Sat Jun 22 2019
.SHORT TERM... (Through Late Tonight)
Issued at 235 AM CDT Sat Jun 22 2019
An MCS was dropping southeastward towards the St Louis metro area
early this morning. Will continue the Flash Flood Watch for parts
of northeast and central MO and west central and southwest IL
until 7 am. This MCS should gradually weaken and drop south-
southeast of our forecast area by noon. Until then there may still
be heavy downpours along with strong wind gusts on the leading
edge convection of the MCS this morning. The cloud cover should
thin out later this morning, and this along with an upper level
ridge over our area and southwesterly surface winds will lead to
warmer high temperatures today. These warm temperatures along with
high humidity will create dangerously high heat indices in the St
Louis metro area. Will continue the Heat Advisory for the St
Louis metro area this afternoon into the early evening. Another
nocturnal MCS may impact parts of our forecast area tonight as the
upper level ridge shifts east of our region with a southwesterly
flow shortwave approaching our area tonight.
GKS
.LONG TERM... (Sunday through Friday)
Issued at 235 AM CDT Sat Jun 22 2019
A nocturnal MCS may be moving through our forecast area Sunday
morning with additional convection likely during the afternoon and
evening as an upper level trough approaches along with an
associated cold front which will move eastward through our
forecast area Sunday night. High temperatures will be slightly
cooler on Sunday due to increased cloud cover, precipitation, and
lowering upper level heights. Most of the convection should shift
east of our forecast area by Monday as the upper level trough
moves east-northeast of our region and the cold front moves east
of our area with slightly cooler and less humid air advecting into
the region. A less active and drier weather pattern is expected
for the upcoming work week. Warmer temperatures are forecast by
Wednesday as an upper level ridge develops over the central US
along with persistent southerly winds.
GKS
&&
.AVIATION... (For the 12z TAFs through 12z Sunday Morning)
Issued at 631 AM CDT Sat Jun 22 2019
Most of the current convection will likely shift southeast of the
taf sites later this morning. There should be prevailing MVFR
ceiling heights this morning. The cloud ceiling should rise into
the VFR category later this morning in COU, by early evening in
the St Louis metro area, and by late tonight in UIN. Another
nocturnal MCS may move into UIN and COU late tonight and into STL
Sunday morning. Southeasterly surface winds will become more
south-southwesterly by late tonight.
SPECIFICS FOR KSTL: Most of the current convection will likely
shift southeast of STL by 18Z Saturday. There should be
prevailing MVFR ceiling heights today. The cloud ceiling should
rise into the VFR category by early evening. Another nocturnal
MCS may move into STL Sunday morning. Southeasterly surface winds
will become more south-southwesterly by late tonight.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for Audrain MO-
Boone MO-Callaway MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-
Monroe MO-Montgomery MO-Pike MO-Ralls MO-Saint Charles MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.
Heat Advisory from noon today to 8 PM CDT this evening for Saint
Charles MO-Saint Louis City MO-Saint Louis MO.
IL...Flash Flood Watch until 7 AM CDT this morning for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Montgomery IL-
Pike IL-Saint Clair IL-Washington IL.
Heat Advisory from noon today to 8 PM CDT this evening for
Madison IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Jun 22, 7:52 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 752 AM CDT Sat Jun 22 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231300- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 752 AM CDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms today and tonight. Some storms may be severe tonight with damaging winds and large hail the primary threat. In addition, thunderstorms will be capable of heavy rainfall this morning across parts of northeast and central Missouri and west central and southwest Illinois. Please refer to the Flash Flood Watch product that is in effect for further information. Heat index values are forecast to be near 105 this afternoon for the Saint Louis metro area. Please refer to the Heat Advisory product for further information. Major river flooding is ongoing along parts of the Mississippi and lower Illinois Rivers. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday through Monday. Severe storms are possible Sunday and Sunday night. Major river flooding is forecast to continue along parts of the Mississippi and lower Illinois Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Spotters are also encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. GKS
In the hours before
Local storm report, Jun 22, 7:40 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 AM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 NNW MEXICO 39.18N 91.88W
06/22/2019 M2.81 INCH AUDRAIN MO TRAINED SPOTTER
SINCE MIDNIGHT.
&&
TILLYLocal storm report, Jun 22, 7:42 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HEAVY RAIN 1 NNW MEXICO 39.18N 91.88W
06/22/2019 M3.88 INCH AUDRAIN MO TRAINED SPOTTER
24 HOUR ACCUMULATION.
&&
TILLYLocal storm report, Jun 22, 8:15 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 AM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/22/2019 M2.57 INCH MONTGOMERY MO TRAINED SPOTTER
24 HOUR ACCUMULATION.
&&
TILLYLocal storm report, Jun 22, 9:02 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLASH FLOOD 1 NW MEXICO 39.17N 91.88W
06/22/2019 AUDRAIN MO EMERGENCY MNGR
MULTIPLE ROADS UNDERWATER THROUGHOUT COUNTY.
&&
PWSpecial weather statement, Jun 22, 9:02 AM CDT, 1 hour before
Special Weather Statement National Weather Service St Louis MO 902 AM CDT Sat Jun 22 2019 ILZ101-102-MOZ063-064-221430- St. Clair IL-Monroe IL-St. Louis MO-St. Louis City MO- 902 AM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MONROE... NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL ST. LOUIS COUNTIES AND SOUTHERN ST. LOUIS CITY UNTIL 930 AM CDT... At 902 AM CDT, Doppler radar was tracking a strong thunderstorm over Bella Villa, moving east at 30 mph. Penny size hail will be possible with this storm. Locations impacted include... St. Louis, Belleville, East St. Louis, Webster Groves, Fairview Heights, Clayton, Cahokia, Swansea, Crestwood, Columbia, Richmond Heights, Sunset Hills, Brentwood, Maplewood, Shrewsbury, Centreville, Dupo, Millstadt, Lakeshire and Affton. LAT...LON 3850 9040 3865 9034 3859 8998 3842 9001 TIME...MOT...LOC 1402Z 284DEG 25KT 3855 9028 KD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:55 PM CDT | Special Weather Statement | LSX | Adams | 50 min |
| Jun 22, 1:48 AM CDT | Special Weather Statement | LSX | Adams, Brown, Pike | 42 min |
| Jun 22, 6:09 AM CDT | River Flood Warning | LSX | Brown | 5 days |
| Jun 22, 3:09 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Pike | 23 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.